Hematuria and hematospermia associated with finasteride used
Published in the journal Drug-Safety Case reports, the authors address an unusual adverse effect of finasteride (Propecia 1 mg tablets) that was associated with painless hematuria and hematospermia in a 38-year-old healthy male during treatment of androgenic alopecia at a dose of 1 mg/day.

It was found that the bleeding was linked to finasteride use as it occurred 2–3 days after use and stopped upon discontinuation of the drug. The patient was subjected to urological examination, laboratory investigations, and radiological imaging to identify the probable cause of bleeding.

It appeared the bleeding was most probably of prostatic origin in the absence of obvious underlying pathology. The frequency of such unusual bleeding remains to be investigated in large clinical trials to address its exact mechanism, predisposing factors, clinical significance, and potential long-term consequences.

Read about the case in detail here: https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5663988/
Like
Comment
Share